# SDR QXEA2010072700440

- Difficulty date: July 26, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 21,860 hours, 22,668 cycles
- Engine: Pwc PW150A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Damaged
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - LT WING NR 4 FLAP TRACK INBD VERTICAL ROLLER SURFACE HAS SURFACE DAMAGE ALONG AN AREA APPROX 10" LONG AT AFT END, CAUSED BY INBD SIDE ROLLER CONTACT.  BEGAN POLISHING THE DAMAGED AREA OF THE TUNGSTEN CARBIDE/COBALT COATING OF THE LT NR 4 FLAP TRACK INBD VERTICAL ROLLER SURFACE IAW RD 8/4-57-1238, SECTION 1, SHEET 2, STEP 1-3.  HFEC INSPECTED BLEND FOR CRACK IAW NDTM PART 6, 51-00-01-250-801.  NO CRACKS NOTED.  UT THICKNESS CHECK IAW NDTM PART 1, 51-00-04, HIGH .167 LOW .158.  BLENDED AREA FOUND TO BE WITHIN LIMITS IAW R/D 8/4-57-1238, MIN REMAINING THICKNESS GREATER THAN .145".  REMOVED LT WING NR 4 FLAP TRACK INBD CARRIAGE SIDE ROLLER IAW IAW AMM 27-52-24-000-803 INSTALLED NEW ROLLER FROM STOCK IAW AMM 27-52-24-400-803, PARA 1-4A,B.
